Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/8991
Title: Special issue of journal of global optimization on optimization techniques and applications
Authors: Li, D
Qi, L 
Teo, KL
Issue Date: 2005
Publisher: Springer
Source: Journal of global optimization, 2005, v. 31, no. 2, p. 191-192 How to cite?
Journal: Journal of global optimization 
URI: http://hdl.handle.net/10397/8991
ISSN: 0925-5001
EISSN: 1573-2916
DOI: 10.1007/s10898-004-5694-8
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

33
Last Week
0
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.